# SDR ASAA2016040716312

- Difficulty date: April 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 29,090 hours, 8,770 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Condition: Failed
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMC HAS NO FEEDBACK TO PUSH ON BUTTONS: 6L, 3R, 1, 4, CLEAR.  ACFT GROUNDED. REPLACED F/O FMCS CDU KEYBOARD, REF AMM 34-61-01-400-801, OPS NORMAL IAW SAME AND IAW AMM 34-61-01-710-801.
